# SDR UHLA201602010060

- Difficulty date: February 1, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 31,780 hours, 19,815 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PYLON, INBD CHORD, AFT ATTACH LUG CRACKED.  CUT OUT DAMAGE SECTION OF CHORD ASSY AND SPLICED IN NEW SECTION OF CHORD ASSY IAW ETD2016-170-010510, REV B.  MAJOR REPAIR.
